MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EP XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION EP XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
Clinical study (b)(6).It was reported the patient experienced a fever and infection.On (b)(6) 2019, after an ablation procedure with an intellanav mifi open-irrigated ablation catheter, an intellamap orion high resolution mapping catheter, two ep-xt diagnostic catheters and two non-boston scientific sheaths, the patient experienced a high fever and was diagnosed with an ambiguous infection.The patient was given unacid 3g intravenously (iv) on (b)(6) 2019, cefirexon 2g iv on (b)(6) 2019 and zopiclon 7.5mg orally on (b)(6) 2019.The event resolved on (b)(6) 2019.

Brand Name
EP XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9756638
Report Number2134265-2020-02144
Device Sequence Number2185547
Product Code DRF
UDI-Device Identifier08714729877578
UDI-Public08714729877578
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2022
Device Model Number86716
Device Catalogue Number86716
Device Lot Number0024432103
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight100